Bravo caused candida???

A zombie

Senior Member
Messages
197
Likes
31
is it possible for bravo to have caused candida to flare??
i worked on candida over month ago and was doing quite well.
I started sleeping better and over just felt better.
i started bravo and i got a rash on my arm. Dr told me to go way down in dose, i was down to 1/2 tbsp.My burning tongue came back which was here before ei started treating for candida, and my sleep got worse.
Is it possible bravo could have flared my candida??btw i've stopped bravo.
 

sarah darwins

I told you I was ill
Messages
2,508
Likes
10,447
Location
Cornwall, UK
@A zombie - I'm interested in this because I have ongoing and increasing candida problems. I did some digging around and there's an older thread (2010) regarding GcMAF which has some very relevant comments. It's a huge thread, but the page I'm linking has some specific comments concerning candida, eg:

I did not have any candida at all before Gcmaf, but got it afterwards...
Link to thread:

http://forums.phoenixrising.me/inde...tivating-factor-anyone-taking-it.4892/page-91

Other people seem to have the opposite experience, with GcMAF resolving candida issues.

Sounds like it might be another of those cases where you just have to try it a couple of times and see how it goes for you.
 

ukxmrv

Senior Member
Messages
4,413
Likes
4,617
Location
London
Really sorry to hear about that reaction. I took MAF314 and had a very good reaction to that. My candida treating days are in the past and it's not been a problem for decades and long before I tried the MAF314.

For me MAF314 was so much better than any anti-candida treatment I ever did. I've just not had the money to buy any Bravo as yet.

There don't seem to be any treatments that have a uniform effect and some people do really badly on this others thrive on. Maybe you could try asking the people who make the Bravo and see if they know what the reaction could be caused by?

It's such a pity when this happens. We spend all this time and money and things and some make us worse than before. So frustrating.
 

A zombie

Senior Member
Messages
197
Likes
31
Really sorry to hear about that reaction. I took MAF314 and had a very good reaction to that. My candida treating days are in the past and it's not been a problem for decades and long before I tried the MAF314.

For me MAF314 was so much better than any anti-candida treatment I ever did. I've just not had the money to buy any Bravo as yet.

There don't seem to be any treatments that have a uniform effect and some people do really badly on this others thrive on. Maybe you could try asking the people who make the Bravo and see if they know what the reaction could be caused by?

It's such a pity when this happens. We spend all this time and money and things and some make us worse than before. So frustrating.
I agree, it's very popular amongst the lyme CO. and the way my dr talked about it i thought it was going to be this cure all, so to speak. It's saddening when something you thought was going to be game changer doest work out :(
 

A zombie

Senior Member
Messages
197
Likes
31
@A zombie - I'm interested in this because I have ongoing and increasing candida problems. I did some digging around and there's an older thread (2010) regarding GcMAF which has some very relevant comments. It's a huge thread, but the page I'm linking has some specific comments concerning candida, eg:

I will check out this thread, thank you!!!


Link to thread:

http://forums.phoenixrising.me/inde...tivating-factor-anyone-taking-it.4892/page-91

Other people seem to have the opposite experience, with GcMAF resolving candida issues.

Sounds like it might be another of those cases where you just have to try it a couple of times and see how it goes for you.
 

A zombie

Senior Member
Messages
197
Likes
31
this was interesting to me, my c4a was SKY high...
"I think a high enough starting C4a and/or dramatically rising c4a would indicate things aren't gonna be pretty on GcMAF based on what we've seen so far, but a low c4a would not indicate progress necessarily.
In other words, I think it's purely a warning indicator and not a "functional recovery" indicator"